# SDR 99ZZZX1131

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 9901081004
- Condition: Inoperative
- Location: Cockpit
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEAKER BUTTON WOULD NOT ENGAGE.  REPLACED ENTIRE AUDIO PANEL.
